Every couple of years I have seizures then my Dr wants to try something new or ups the dosage. The meds I'm on now are making me dizzy and off balance
I have Tonic-Clonic seizures every 2 weeks. I'm 51 and have been having them for 10 years now.
I started microdosing 3/10s of a gram and I still had my seizure every 2 weeks, but I went 4 months without a Tonic-Clonic seizure. https://www.magicmushrooms101.com
The past year ive been thinking of doing it. Im glad to hear it has sone kind of a positive affect and hope it gets even better for you 😊
No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
It's happened quite a few times at bedtime most recently last night, i feel heavy and disconnected but also like my body is moving around, my eyes quickly moving around...
After my right lobe craniotomy on 12-16-2020 being a constant burden on my family unable to help out, drive or work had a couple of trips via ambulance to the ER. Seen for: 8/2/2021
Pseudo seizures &… read more
When did you get it?
Diagnosed 1992 I think winter. Oh wait nope summer.
i want to know as much as possiable about it they r talking about doin this on my daughter
Yes but for me it happens in stages,firstly i feel a different sense of reality, secondly i realise my coordination/balance/vision is impaired and thirdly i realise whats happening between a fog of… read more
I went out yesterday purposely and I'm happy again! I can't wait for this weekend! I'm going to finally do open mic again! Last time was 2020 and I blocked him. I spoke a little ruff to him first
I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I had more seizures in my 40's than any other time except my teens. The seizures I had in peri menapause were also more severe, causing a loss of memory and balance. It took weeks to get over each… read more